# SDR PCSA2008103101

- Difficulty date: October 31, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: PCSA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- Aircraft time: 60,622 hours, 26,698 cycles
- Engine: Pwa JT8D17
- Engine time: 52,535 hours, 27,812 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE 2 OIL TEMPERATURE RED BAND INDICATION, OIL QUANTITY NORMAL 3 GALLONS, ENGINE INSTRUMENT PARAMETERS NORMAL.  ENGINE SHUT DOWN PER ALTERNATE AND ABNORMAL PROCEDURES.  WINDMILL AFTER SHUTDOWN 20 MINUTES, OIL PRESSURE 15 PSI.  DIVERTED TO SDQ AND PERFORMED UNSCHEDULED LANDING.  MAINTENANCE DISCOVERED OIL LEAK AT STARTER GARLOCK SEAL.  REPLACED SEAL AND OPERATIONAL TESTED.  FOUND FUEL DE-ICING VALVE INTERMITTENT.  REPLACED FUEL DE-ICING VALVE, FUEL OIL COOLER AND OIL TEMPERATURE BULB AND CONTAMINATED ENGINE OIL FILTER.
